MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE, ADULT; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE, ADULT; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 670175
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon did not inflate when inserted by nurse.Adverse patient effects are unknown.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
One device was returned for investigation.During visual inspection and functional testing it was found that the device was able to inflate.The reported complaint is not confirmed.Based on the analysis performed on the sample provided and reported by the customer, it was not possible to determine a root cause since the device functioned properly.The product's history records were reviewed and there were no non-conformance's nor service-related issues that would have resulted in the reported complaint.

Brand Name
BIVONA TRACHEOSTOMY TUBE, ADULT
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17325123
Report Number3012307300-2023-07214
Device Sequence Number6365593
Product Code JOH
UDI-Device Identifier15021312006063
UDI-Public15021312006063
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number670175
Device Catalogue Number670175
Device Lot Number4309563
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2023
Supplement Date Received by Manufacturer01/23/2024
Initial Report FDA Received Date07/14/2023
Supplement Report FDA Received Date02/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR
Patient SexFemale